# SDR 99ZZZX2444

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004177
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 99-02-01.  HORIZONTAL STABILIZER OPENING, LEFT SIDE, HAS CRACK TO SEAM.
